Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Paralysis attack, epilepsy. Taking eptoin, rashes, fever observed, dosage reduced. How to treat rashes?

My mother age about 75 yr. had 2nd paralysis attack in January 2012, after treatment she get well, but in month of march 12 epilepsy attack was observed at the interval of 3-4 days for 4-5 minutes. After due checking doctors suggested for Eptoin 3 times/day. After 3-4 days treatment rashes and fever observed after consulting neurologist he reduced dose of Eptoin 2 times /day. But problem of rashes & persisting fever is still there.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
hai. it appears there is a clear temporal correlation . rash may improve if eptoin is stopped. but to control seizure your mother need to take another antiepileptic drug. kindly consult your neurologist to choose another best antiepileptic that favour her symptom profile.
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor